Equisizable partial sum families

  • Ricardo Grande
  • István Kovács
  • Klavdija Kutnar
  • Aleksander Malnič
  • Luis MartínezEmail author
  • Dragan Marušič


We introduce a special kind of partial sum families, which we call equisizable partial sum families, that can be used to obtain directed strongly regular graphs admitting a semiregular group of automorphisms. We give a construction of an infinite family of equisizable partial sum families depending on two parameters that produce directed strongly regular graphs with new parameters. We also determine the automorphisms group of the associated directed strongly regular graphs in terms of the parameters.


Directed strongly regular graphs Groups of automorphisms Partial sum families 



We would like to thank the anonymous referees for valuable comments and suggestions.


  1. 1.
    Araluze, A., Kutnar, K., Martínez, L., Marušič, D.: Edge connectivity in difference graphs and some new constructions of partial sum families. European J. Combin. 32, 352–360 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Araluze, A., Kovács, I., Kutnar, K., Martínez, L., Marušič, D.: Partial sum quadruples and bi-Abelian digraphs. J. Combin. Theory Ser. A 119, 1811–1831 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bose, R.C.: Strongly regular graphs, partial geometries and partially balanced designs. Pacific J. Math. 13, 389–419 (1963)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    de Resmini, M.J., Jungnickel, D.: Strongly regular semi-Cayley graphs. J. Algebraic Combin. 1, 171–195 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Duval, A.: A directed graph version of strongly regular graphs. J. Combin. Theory Ser. A 47, 71–100 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Gyürki, Š.: Infinite families of directed strongly regular graphs using equitable partitions. Discrete Math. 339, 2970–2986 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
  8. 8.
    Kovács, I., Malnič, A., Marušič, D., Miklavič, Š.: Transitive group actions: (im)primitivity and semiregular subgroups. J. Algebraic Combin. 41, 867–885 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kutnar, K., Marušič, D., Miklavič, Š., Šparl, P.: Strongly regular tri-Cayley graphs. European J. Combin. 30, 822–832 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Malnič, A., Marušič, D., Šparl, P., Frelih, B.: Symmetry structure of bicirculants. Discrete Math. 307, 409–414 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Martínez, L., Araluze, A.: New tools for the construction of directed strongly regular graphs: difference digraphs and partial sum families. J. Combin. Theory Ser. B 100, 720–728 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Martínez, L.: Strongly regular m-Cayley circulant graphs and digraphs. Ars Math. Contemp. 8(1), 195–213 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Milies, C.P., Sehgal, S.K.: An Introduction to Group Rings. Kluwer, Dordrecht (2002)CrossRefzbMATHGoogle Scholar
  14. 14.
    Ramras, M., Donovan, E.: The automorphism group of a Johnson graph. SIAM J. Discrete Math. 25, 267–270 (2011)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • Ricardo Grande
    • 1
  • István Kovács
    • 2
  • Klavdija Kutnar
    • 2
  • Aleksander Malnič
    • 3
  • Luis Martínez
    • 4
    • 5
    Email author
  • Dragan Marušič
    • 2
    • 3
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA
  2. 2.FAMNITUniversity of PrimorskaKoperSlovenia
  3. 3.IMFMUniversity of LjubljanaLjubljanaSlovenia
  4. 4.Department of MathematicsUniversity of the Basque Country UPV/EHUBilbaoSpain
  5. 5.Basque Center of Applied Mathematics (BCAM)BilbaoSpain

Personalised recommendations